Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Swelling and ecxema rash appeared between eyebrow. Swelling persist after treatment. Concerned

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5784 Questions
11 yr. old son developed a exzema type rash between eyebrows.(no history of exzema). The skin became swollen as well. Treated with vaseline and a Elocom cream. The rash quickly disappeared but the skin remains puffy between eyebrows. Does not hurt when pressure is applied to it and the skin remains soft. Overall health is very good. Seldom a cold or flu and only mentions a headache apprx. once a month that quicly disappears with 1 dose of Advil. Is a hockey player wearing a helemt approx. 4-5 times a week. When rash appeared we felt it may be due to his helemt so we replaced it. Rash and puffiness first appeared mid. December. The rash has not reappeared but the puffiness remains. Just a worried mom looking some reassurance that it is nothing serious.
Posted Thu, 21 Feb 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 4 hours later
Hello dear,
The eczema like rash may be due to contact dermatitis to helmet, as correctly thought by you.

You did a good thing by replacing the helmet.

In contact dermatitis there is rash, swelling and itching or burning. But according to your history there is no itch, this creates a doubt whether it is a contact dermatitis.

So let us see what other possibilities are:

This swelling can be rosaceae or seborrheic dermatitis and few more conditions.

Can you post a picture of the lesion? You have a feature to upload the images by yourself on the right side of this query page. You may want to utilize it.
As a mother, you are definitely concerned. However, it does not seem like a serious concern to me. So, please relax.

You may want to discuss about these options with a Dermatologist.

Feel free to ask any further doubts.

Wishing your son a good health.

Thank You
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor